# SDR UIEA2019071704774

- Difficulty date: July 11, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,124 hours, 16,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG. ( RESET EQ EXH 2 BRKR PER AMM 21-58-00, MESSAGE CLEARED.  )
